# SDR USAA920080532

- Difficulty date: February 8, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 80,043 hours, 30,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N545018
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C12 CHECK - CORROSION ON INTERCOSTAL CHORD, BS 1540 - BS 1564, S26R - S27R.  REPLACED INTERCOSTAL CHORD, BS 1540 - BS 1564, S26R - S27R IAW B757 SRM 51-40-02.
